# SDR SIMA20250406002

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 21,967 hours, 14,754 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK RH FAULT ADVISORY ON APPROACH TO LANDING. UPON EXITING THE RUNWAY IT BECAME CLEAR THE NUMBER 3 OR 4 TIRE HAD BECOME DEFLATED. AFTER TOW TO THE GATE AND VISUAL INSPECTION, IT IS CONFIRMED THE NUMBER 4 TIRE IS COMPLETELY FLAT. FOUND #4 MLG TIRE BLOWN OUT AND COMPLETELY FLAT. RAR #4 MLG TIRE AND PERFORMED BRAKE INSPECTION IAW W/C EA32-49-05-801. TREAD DID NOT SEPERATE FROM WHEEL. THERE IS NO EVIDENCE OF DAMAGE ON THE WING, FLAPS, RH GEAR STRUT OR RH GEAR DOORS. NO DISCREPANCIES FOUND ON THE #4 BRAKE.
